MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PRX HUM HI PLT LT 3H 80MM ST; PLATE, FIXATION

ZIMMER BIOMET, INC. PRX HUM HI PLT LT 3H 80MM ST; PLATE, FIXATION
Model Number 110030305
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the distributorship that the sterile package was not vacuum sealed.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g3, g6, h1, h2, h3, h6, h10 complaint sample was evaluated.Evaluation of the returned product found the packaging meets the standards of inspection criteria.This complaint cannot be confirmed as the product was found to be conforming.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10 reported event was unable to be confirmed due to limited information received from the customer.Visual evaluation of the provided photo(s) found no apparent damage to the pouch.The conformance of the vacuum seal cannot be verified.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PRX HUM HI PLT LT 3H 80MM ST
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15627597
Report Number0001825034-2022-02323
Device Sequence Number15049341
Product Code HRS
UDI-Device Identifier00887868134906
UDI-Public(01)00887868134906(17)320525(10)RM822R
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110030305
Device Catalogue Number110030305
Device Lot NumberRM822R
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer12/05/2022
12/14/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date12/09/2022
12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown